Lyapunov numbers for a countable system of ordinary differential equations
Annales Polonici Mathematici, Tome 51 (1990) no. 1, pp. 167-178
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_51_1_167_178,
author = {A. F. Iz\'e},
title = {Lyapunov numbers for a countable system of ordinary differential equations},
journal = {Annales Polonici Mathematici},
pages = {167--178},
year = {1990},
volume = {51},
number = {1},
doi = {10.4064/ap-51-1-167-178},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-51-1-167-178/}
}
TY - JOUR AU - A. F. Izé TI - Lyapunov numbers for a countable system of ordinary differential equations JO - Annales Polonici Mathematici PY - 1990 SP - 167 EP - 178 VL - 51 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-51-1-167-178/ DO - 10.4064/ap-51-1-167-178 LA - en ID - 10_4064_ap_51_1_167_178 ER -
A. F. Izé. Lyapunov numbers for a countable system of ordinary differential equations. Annales Polonici Mathematici, Tome 51 (1990) no. 1, pp. 167-178. doi: 10.4064/ap-51-1-167-178
Cité par Sources :